HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Milnor classes of local complete intersections

Files in This Item:
pre413.pdf2.25 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83559

Title: Milnor classes of local complete intersections
Authors: Brasselet,J.-P Browse this author
Lehmann, D. Browse this author
Seade, J. Browse this author
Suwa, T. Browse this author
Issue Date: 1-May-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 413
Start Page: 1
End Page: 40
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69163
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University